# SDR DALA2016012100479

- Difficulty date: January 20, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL, NR 222YF HAS 2 EA DAMAGED COVERS AND 2 EA DAMAGED STIFFENERS, LT AND RT SIDES.  REPLACED MAIN CABIN FLOOR PANEL 222YF STIFFENERS, 2 EA AND COVERS 2 EA IAW SRM 51-41-08 AND DWG 9936639, REV P.
